# SDR AALA20090626TUL02

- Difficulty date: January 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 38,185 hours, 3,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNSERVICEABLE BATTERY PACK MID AISLE SEAT EMERGENCY LIGHT AB5-2.  REPLACED BATTERY PACK WITH BAT5016.
